Lotfi, Taher, Seif, Yaser. (1399). An improved generalized Newton method for absolute value equations. , 7(29), 103-110.
Taher Lotfi; Yaser Seif. "An improved generalized Newton method for absolute value equations". , 7, 29, 1399, 103-110.
Lotfi, Taher, Seif, Yaser. (1399). 'An improved generalized Newton method for absolute value equations', , 7(29), pp. 103-110.
Lotfi, Taher, Seif, Yaser. An improved generalized Newton method for absolute value equations. , 1399; 7(29): 103-110.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب